# SDR SWI20240819000691

- Difficulty date: July 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 26,550 hours, 15,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LH INBD FLOOR SEAT TRACK HAS CORROSION AT FASTENER HOLE OF UPPER FLANGE FR 18- FR19.     (C-CHECK RO 8/19/2024)    INSTALLED REPAIR DOUBLER AND FILLER ON L/H I/B SEAT TRACK FR 18-19 REF SRM 53-10-10/REPAIR 01P. REPAIR PARTS WEIGHED LESS THAN 2.5 LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
